MAUDE Adverse Event Report: CORIN LTD TAPERFIT; TAPERFIT HIP STEM

CORIN LTD TAPERFIT; TAPERFIT HIP STEM
Model Number 588.4503
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) initial report.Additional information including operative notes (primary and revision), patient activity level, whether the patient followed correct post-op protocol, what the patient was doing at the time of the fall and an update on the patient following the revision, has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Taperfit / trinity dual mobility revision of the stem, ecima insert and biolox delta ceramic head after approximately 4 years and 6 months due to a peri-prosthetic fracture following a fall.
 
Additional Manufacturer Narrative
Per (b)(4); final report.Additional information including operative notes (primary and revision), patient activity level, whether the patient followed correct post-op protocol, what the patient was doing at the time of the fall and an update on the patient following the revision, was requested in order to progress with the investigation of this event, however, none of this information was provided and thus the scope of the investigation was limited.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All parts associated with these records conformed to material and dimensional specification at the time of manufacture.The root cause of this event is concluded to be the fall experienced by the patient and has not been linked to the device design or performance.Therefore, this case is now considered closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
TAPERFIT
Common Device Name
TAPERFIT HIP STEM
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23026296
Report Number9614209-2025-00575
Device Sequence Number9427814
Product Code JDI
UDI-Device Identifier05055343868522
UDI-Public05055343868522
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K142761
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number588.4503
Device Catalogue NumberNOT APPLICABLE
Device Lot Number438800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX DELTA CERAMIC HEAD: 104.2805, 456626; BIOLOX DELTA CERAMIC HEAD: 104.2805, 456626; TRINITY DM ECIMA INSERT: 325.04.042, 466692; TRINITY DM ECIMA INSERT: 325.04.042, 466692
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient SexMale